# SDR C2XA97CL101

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 417 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4057 - CREW REPORTED DURING CLIMB, THE RIGHT HAND ENGINE OIL PRESSURE READ IN THE UPPER 80'S (PSI) AND OCCASSIONALLY HIT THE 92 PSI CAUTION RANGE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  (X)
